# SDR SWAA2020010740235

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 41,537 hours, 20,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POPPING CIRCUIT BREAKER WHEN ILLUMINATED AT BS. 500C, LBL 68. / R&R BATTERY PACK SUPPLY ASSEMBLY PER MM.
